# SDR PLGA980220A

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Duct
- Part number: NH24668081
- Condition: Burned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MHT - FLT 4386 - WHILE EN ROUTE FROM BOS TO SYP, CREW NOTICED SPARKS COMING FROM RT ENGINE INTAKE DUCT HEAT.  SYSTEM WAS SHUT DOWN AND AIRCRAFT LANDED AT MHT WITHOUT INCIDENT.  MAINTENANCE INSPECTED RT ENGINE INTAKE AND FOUND A HOLE BURNED IN THE LOWER DUCT.  DUCT REPLACED AND SYSTEM TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
